# SDR AALA202101269001

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 67,527 hours, 30,343 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Frame
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  LEFT WING TRAILING EDGE FRAME SUPPORT, AILERON HINGE SUPPORT ASSEMBLY NR 3 BEARING WORN.  LEFT AILERON SUPPORT FRAME ASSEMBLY NR 3 REPLACED, PER AMM 57-51-31.
